In association with the makers of Nurofen and Gaviscon

Nurofen Joint & Back Pain Relief Max Strength 10% Gel

Nurofen Joint & Back Pain Relief Max Strength 10% Gel

40g
£6.99
In Stock
Delivery information Product #0146621

Please note images are for illustration purposes and may differ from the product(s) you receive.

This easy to apply gel helps provide relief from pains and sprains, strains and sports injuries.

Nurofen Joint & Back Pain Relief Max Strength 10% Gel

Nurofen Joint & Back Pain Relief Max Strength 10% Gel contains ibuprofen: known for its anti-inflammatory properties and is absorbed into the skin to get to work where it’s needed. Whether it’s lower back pain, joint pains or a strained calf muscle, with Nurofen Max Strength Joint & Back 10% Gel you can rub in pain relief directly where it hurts.

  • Targeted pain relief for your body aches and pains
  • Rapid absorption for deep relief
  • Relieves: sprains & strains, sports injuries, back pain, joint pain, muscular & rheumatic pain

 

Nurofen Joint & Back Pain Relief Max Strength 10% Gel. Contains ibuprofen. For pain relief. Always read the label.

UK/CC/0219/0002

  • For external use only.
  • When first opening the tube (checking that the seal is not already broken), break the seal, pressing it against the point hidden in the top of the cap. Adults and children over 12 years: Squeeze 2-5 cm of gel onto the affected area then replace the cap. Gently rub the area until the gel is absorbed - then wash your hands.
  • Leave at least 4 hours between doses. Do not apply the gel more than 4 times in 24 hours.
  • Do not use it on broken skin, on the lips, near the eyes or genital area. Discontinue if rash or irritation occurs.
  • This product is for short term use only. If your symptoms persist for more than 14 days consult your doctor.
  • For detailed instructions please refer to the product leaflet.
  • Do Not Take if You:

    • Are allergic to ibuprofen or aspirin or any of the other ingredients in this medicine or similar medicines. If you get an allergic reaction stop using and see your doctor immediately.
    • If you are asthmatic or suffer from rhinitis (allergic runny nose) or urticaria (hives) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past.
    • On broken, damaged, infected or diseased skin.
    • This product is for short term use only. If your symptoms persist for more than 14 days consult your doctor.
    • Please see product leaflet for full list of warnings.

    Contains: Ibuprofen 10% w/w, Benzyl Alcohol. Please see product leaflet for full list of ingredients.

     

    Nurofen Joint & Back Pain Relief Max Strength 10% Gel. Contains ibuprofen. For pain relief. Always read the label.

    Why shop with YourPharmacy?

    • We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

    • We are registered with the GPhC (9010315).

    • We are powered by Chemist Direct, the UK's largest online pharmacy service.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply